A theorem of Gieseker-Petri type for Prym varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, p. 671-683
@article{ASENS_1985_4_18_4_671_0,
     author = {Welters, Gerald E.},
     title = {A theorem of Gieseker-Petri type for Prym varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1985},
     pages = {671-683},
     doi = {10.24033/asens.1500},
     zbl = {0628.14036},
     mrnumber = {88a:14034},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1985_4_18_4_671_0}
}
Welters, Gerald E. A theorem of Gieseker-Petri type for Prym varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 671-683. doi : 10.24033/asens.1500. http://www.numdam.org/item/ASENS_1985_4_18_4_671_0/

[1] E. Arbarello, M. Cornalba, P. A. Griffiths and J. Harris, Geometry of Algebraic Curves, Vol. I, Springer-Verlag, 1985. | MR 770932 | Zbl 0559.14017

[2] P. Deligne and D. Mumford, The Irreducibility of the Space of Curves of Given Genus, (Publ. Math. I.H.E.S., Vol. 36, 1969, pp. 75-110). | Numdam | MR 262240 | Zbl 0181.48803

[3] D. Eisenbud and J. Harris, A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Inv. Math., Vol. 74, 1983, pp. 269-280). | MR 723217 | Zbl 0533.14012

[4] D. Gieseker, Stable Curves and Special Divisors : Petri's Conjecture (Inv. Math., Vol. 66, 1982, pp. 251-275). | MR 656623 | Zbl 0522.14015

[5] J. Harris, Theta-characteristics on Algebraic Curves (Trans. A.M.S., Vol. 271, 1982, pp. 611-638). | MR 654853 | Zbl 0513.14025

[6] G. Kempf, On the Geometry of a Theorem of Riemann (Annals of Math., Vol. 98, 1973, pp. 178-185). | MR 349687 | Zbl 0275.14023

[7] D. Mumford, Prym varieties I, in : Contributions to Analysis, Academic Press, 1974, pp. 325-350. | MR 379510 | Zbl 0299.14018

[8] D. Mumford, Theta Characteristics of an Algebraic Curve (Ann. scient. Éc. Norm. Sup., Vol. 4, 1971, pp. 181-192). | Numdam | MR 292836 | Zbl 0216.05904

[9] A. N. Tjurin, The Geometry of the Poincaré Theta Divisor of a Prym Variery (Math. U.S.S.R. Izv., Vol. 9, 1975, pp. 951-986). | Zbl 0339.14017